# SDR 9724501234

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 1555M23G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO FL390, THE NR 1 ENGINE NACELLE TEMPERATURES WERE VERY HIGH AND THE NACELLE LOOP A LIGHT ILLUMINATED.  CREW FOLLOWED COM ABNORMAL PROCEDURES AND DESCENDED TO FL350 TO KEEP TEMPERATURES WITHIN LIMITS.  FLIGHT CONTINUED WITHOUT FURTHER PROBLEMS.  MAINTENANCE INSPECTED ENGINE AND FOUND COMPRESSOR DISCHARGE DUCT CRACKED.  DUCT WAS REPLACED AND LEAK CHECKED.  THE AIRCRAFT RETURNED TO SERVICE.
